A generalization of the Bernoulli polynomials.

Natalini, Pierpaolo; Bernardini, Angela

Journal of Applied Mathematics (2003)

  • Volume: 2003, Issue: 3, page 155-163
  • ISSN: 1110-757X

How to cite


Natalini, Pierpaolo, and Bernardini, Angela. "A generalization of the Bernoulli polynomials.." Journal of Applied Mathematics 2003.3 (2003): 155-163. <http://eudml.org/doc/50271>.

author = {Natalini, Pierpaolo, Bernardini, Angela},
journal = {Journal of Applied Mathematics},
keywords = {Bernoulli polynomials; generating function; factorization},
language = {eng},
number = {3},
pages = {155-163},
publisher = {Hindawi Publishing Corporation, New York},
title = {A generalization of the Bernoulli polynomials.},
url = {http://eudml.org/doc/50271},
volume = {2003},
year = {2003},

AU - Natalini, Pierpaolo
AU - Bernardini, Angela
TI - A generalization of the Bernoulli polynomials.
JO - Journal of Applied Mathematics
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 3
SP - 155
EP - 163
LA - eng
KW - Bernoulli polynomials; generating function; factorization
UR - http://eudml.org/doc/50271
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.